PLEASE NOTE: Due to current high demand orders may take up to 4 days to be posted. Sorry for any inconvenience.

Ibuleve

Page 1 of 1:    5 Items

Ibuleve Gel - 30g

Ibuleve Gel - 30g£4.34   £3.90

Ibuleve Gel - 30g

Ibuleve is a penetrating gel for fast local relief of backache, rheumatic and muscular pain, sprains and strains. Also for pain relief in common arthritic conditions.

Ibuleve Gel - 50g

Ibuleve Gel - 50g£6.08   £5.47

Ibuleve Gel - 50g

Ibuleve is a penetrating gel for fast local relief of backache, rheumatic and muscular pain, sprains and strains. Also for pain relief in common arthritic conditions.

Ibuleve Maximum Strength Gel - 30g

Ibuleve Maximum Strength Gel - 30g£5.57   £5.01

Ibuleve Maximum Strength Gel - 30g

Ibuleve Maximum Strength is a penetrating gel for fast local relief of backache, rheumatic and muscular pain, sprains and strains. Also for pain relief in common arthritic conditions.

Ibuleve Maximum Strength Gel - 50g

Ibuleve Maximum Strength Gel - 50g£7.61   £6.85

Ibuleve Maximum Strength Gel - 50g

Ibuleve Maximum Strength is a penetrating gel for fast local relief of backache, rheumatic and muscular pain, sprains and strains. Also for pain relief in common arthritic conditions.

Ibuleve Speed Relief Spray - 35ml

Ibuleve Speed Relief Spray - 35ml£5.72   £5.14

Ibuleve Speed Relief Spray - 35ml

Ibuleve spray, for fast local relief of muscular backache, rheumatic and muscular pain, sprains, strains and sports injuries.

 

Page 1 of 1:    5 Items

What is Ibuleve?

Ibuleve means fast and effective pain relief that's applied directly through the skin to target painful, inflamed areas. And a clinical trial has shown that Ibuleve Gel can work as quickly and effectively as 400mg ibuprofen tablets for treating painful injuries such as back pain, sprains and strains.

Ibuleve is easily applied and absorbed directly where you need it. Because the pain relief is targeted in this way, there is less risk of the side effects that can be associated with taking painkilling tablets.

How does Ibuleve work?

Ibuleve has been specially formulated by UK experts in skin penetrating medicines, to make sure that the active ingredient (ibuprofen) penetrates through the skin and into underlying tissues. This is important because the skin normally behaves as a very effective barrier, preventing access by this route of administration.

Are all ibuprofen gels the same?

Just because a painkilling gel contains the same active ingredient, it's not necessarily the same as Ibuleve Gel.

  • In a head to head comparison, Ibuleve has been proven to be absorbed up to 5 times more effectively than other common topical ibuprofen gels*.
  • A published clinical study has confirmed that Ibuleve Gel can be just as fast and effective as pills in fighting pain **.
  • The entire Ibuleve range is specially designed to be fragrance-free, colourless, non-greasy and cooling, so there are none of the characteristic smells or irritating skin sensations associated with some topical painkillers.

What is Ibuleve Gel for?

Fast, effective pain relief from backache, muscular and rheumatic pain, strains, sprains and sports injuries. Also for pain relief associated with common arthritic conditions.

Available from in the following sizes:

  • 30g pack
  • 50g pack

What is Ibuleve Maximum Strength Gel for?

Backache, muscular and rheumatic pain, strains, sprains, sports injuries and also for pain associated with common arthritic conditions.

What is Ibuleve Speed Relief Spray for?

Fast local relief of muscular backache, rheumatic and muscular pain, sprains and sports injuries.